An approach to the approximation of common coupled fixed points of contractive maps in metric-type spaces

Hallowed Olaoluwa, Johnson O. Olaleru

Abstract


In this research work, some results on the existence and approximation of common coupled fixed points of contractive maps in cone metric spaces are unified and generalized based on a new method.

Full Text: PDF

How to Cite this Article:

Hallowed Olaoluwa, Johnson O. Olaleru, An approach to the approximation of common coupled fixed points of contractive maps in metric-type spaces, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 13-31

Copyright © 2015 Hallowed Olaoluwa, Johnson O. Olaleru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.